I am experiencing a twitch or muscle spasm above my mouth on the right side along with a feeling of pressure. My speech is also affected as my mouth feels affected on the right side. These symptoms appear to be aggravated by stress or excitment. This also appears to be aggravated by sexual excitement to the pont that sex is no longer enjoyable. This condition seems to be getting worse. The medications that I take are lisinopril 20mg x1, crestor 20mg x1, lovasa 1gm x2 twice daily, and janumet x 1 twice daily. I also take L-arginine 1000mg, dhea 50mg, d-3 1000mg, Calcium 2000mg, magnesium 800mg and zinc 15mg, korean ginseng 200mg. I have started taking the supplements after the onset of the symtons. I am currently unemployed and no insurance I would appreciate andy advice or answers I can get rhanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.